# SDR CHQA201100047

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 25,673 hours, 24,211 cycles
- Engine: Allsn AE3007A
- Engine time: 22,550 hours, 21,466 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00217
- Condition: Failed
- Location: Cabin Pressure
- Part time: 3,922 hours, 3,921 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

FLIGHT CREW REPORTED A PRESSURIZATION AUTO FAIL MESSAGE WHILE CLIMBING THROUGH FL270.  CREW ALSO REPORTED THAT THE CABIN ALTITUDE WAS ALSO CLIMBING.  THE PASSENGER OXYGEN GENERATORS WERE DEPLOYED AND THE AIRCRAFT DESCENDED TO FL100.  THE AIRCRAFT LANDED IN MKE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE DIGITAL PRESSURE CONTROLLER ALONG WITH BOTH OUTFLOW VALVES AND THE MANUAL PRESSURE CONTROLLER AS A PRECAUTION AND A TORN DUCT BOOT ON THE NR 2 PACK WAS ALSO REPLACED BUT WAS UNRELATED TO THE EVENT.  THIRTEEN PASSENGER OXYGEN GENERATORS HAD BEEN ACTIVATED DURING THE FLIGHT AND REQUIRED REPLACEMENT.
